# SDR 20000810SH002

- Difficulty date: July 12, 2000
- Submitted: August 10, 2000
- Operation: General aviation
- Aircraft: N504MP
- Make and model: Hughes 369E
- Aircraft serial: O523E
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 369D2161531
- Part serial: 0099991491INBD
- Condition: Cracked
- Location: Tail Rotor
- Part time: 6,195 hours
- Component: Tail Rotor
- Component part number: 4BLADE
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT FOUND TAIL ROTOR BLADE ROOT FITTING CRACKED ON A PRE-FLIGHT INSPECTION.  THIS IS THE SECOND OCCURRENCE ON THIS AIRCRAFT.  THE LAST BLADE, S/N 009999-1489, ONLY TWO SERIAL NUMBERS DIFFERENCE.  (X)
